MathSciNet Relay Station
MathSciNet bibliographic data
MR2465000 60G55 (60K35)
Zessin, H. A theorem of Michael Mürmann revisited. Izv. Nats. Akad. Nauk Armenii Mat. 43 (2008), no. 1, 69--80; translation in J. Contemp. Math. Anal. 43 (2008), no. 1, 50–58
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement